RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2018, Volume 18, Number 2, Pages 216–218 (Mi dvmg383)  

On the structure of Somos-4 sequence of rational functions

M. D. Monina

Khabarovsk Division of the Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences

Abstract: In the paper the result of Zelevinsky and Fomin on the Laurent property of the Somos-4 sequence is specified.

Key words: Somos sequences, elliptic functions, addition theorems.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00225


Full text: PDF file (393 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.52, 512.742.72
MSC: Primary 11B37; Secondary 33E05
Received: 26.09.2018

Citation: M. D. Monina, “On the structure of Somos-4 sequence of rational functions”, Dal'nevost. Mat. Zh., 18:2 (2018), 216–218

Citation in format AMSBIB
\Bibitem{Mon18}
\by M.~D.~Monina
\paper On the structure of Somos-4 sequence of rational functions
\jour Dal'nevost. Mat. Zh.
\yr 2018
\vol 18
\issue 2
\pages 216--218
\mathnet{http://mi.mathnet.ru/dvmg383}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg383
  • http://mi.mathnet.ru/eng/dvmg/v18/i2/p216

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:14
    Full text:4
    References:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019